Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is this regimen fat friendly?
Aug 21, 2005

With the current knowledge of HIV meds, is the regimen of Videx EC, Reyataz, and Emtriva relatively fat friendly as far as lipodystrophy is concerned? thx

Response from Dr. Young

Thanks for your post.

While this regimen has not, to my knowledge, been studied, the component drugs are not generally thought to be at high risk of causing lipodystophy.

Because mitochondrial injury is one of the proposed mechanisms of lipodystrophy and since ddI can cause mitochondrial DNA damage, I'm less certain about this drug's "fat friendliness". BY



Previous
Drugs
Next
Vertigo and dizziness

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement